# SDR SWIA201229861

- Difficulty date: February 27, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,754 hours, 20,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FROM BIRD STRIKE AT RIGHT WING OUTBOARD FLAP LEFT SIDE OF INBOARD FAIRING.  (SERVICE)  REPAIRED OUTBOARD FLAP LOWER SKIN PER REO.  REBUSHED LOWER CENTERFLAP TRACK PER SRM.
